# SDR 304AW0001

- Difficulty date: May 11, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,213 hours, 31,381 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Autothrottle
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLE DISCONNECTED ON TAKEOFF ROLL.  REMOVED AUTO THROTTLE COMPUTER AFTER TROUBLESHOOTING.  REINSTALLED AUTO THROTTLE COMPUTER AND PERFORMED BITE TEST PER MM 22-10-04.  OPS CHECKED NORMAL.
